MathSciNet Relay Station
MathSciNet bibliographic data
MR1394798 15A15 (05A15)
Knudsen, Finn F.; Skau, Ivar On the asymptotic solution of a card-matching problem. Math. Mag. 69 (1996), no. 3, 190–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement